# SDR DALA2024020401517

- Difficulty date: February 3, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 91,585 hours, 42,144 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3236 DISC: ON GROUND AFTER BOARDING, FA'S SMELT FUMES NEAR ROW 24. AFTER TURNING OFF PACKS 1/2 AND BLEED AIR, SMOKE DISSIPPTED. C/A: FOUND SMALL LEAK @ APU OIL PUMP AND OIL CONTAMINATION @ APU INTAKE. C/W A/C CARDS 4900-2001 UP TO AND INCLUDING STEP 4.B., CARDS 2100-2005 AND 0550-9001-A320FAM. (LP: 4545046)
